MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 115-322
Medical Device Problem Codes Material Rupture (1546); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to d6a: partial date of (b)(6) 2016 provided.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported "rupture".This record is for an left side.The device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2, b5, d1, d2a, d2b, d4, d6a, d6b, e1, e2, e3, g2, g4, h4, h6.
 
Event or Problem Description
Patient reported "rupture".Later healthcare professional reported "replacement due to prosthesis ruptured for [contralateral] side".This record is for an left side.The device was explanted.

Brand Name
STYLE 115 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24456090
Report Number9617229-2026-03644
Device Sequence Number10148621
Product Code FTR
UDI-Device Identifier10888628002388
UDI-Public(01)10888628002388(10)2776558(11)150718(17)200618
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2020
Device Catalogue Number115-322
Device Lot Number2776558
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/08/2026
Date Device Manufactured07/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceAsian